# SDR F3LA98001

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - AIR TURNBACK UPON TAKEOFF, FLIGHT CREW REPORTED NOSE GEAR VIBRATION, NOSE GEAR RED IN TRANSIT LIGHT REMAINED ILLUMINATED AND SMELL OF RUBBER IN COCKPIT.  MAINTENANCE FOUND NR 2 NOSE TIRE BLOWN.  REPLACED NOSE GEAR INNER CYLINDER AND BOTH NOSE LANDIGN GEAR TIRE AND WHEEL ASSEMBLIES.  (M)
